# SDR 97ZZZX1828

- Difficulty date: April 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N737
- Make and model: Parten P68TCOBS
- Aircraft serial: 40004OTC
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust
- Part number: LW14004
- Condition: Cracked
- Location: Nr 4 Cylinder
- Part time: 132 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXHAUST SYSTEM DEFORMED AND CRACKED ALONG WELDS WITH ONLY 132.1 HOURS ON NEW EXHAUST.  SLIP JOINTS NOT ALLOWING EXHAUST TO MOVE PROPERLY.
